Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What are the side effects of clindamycin?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 3001 Questions
If someone was taking an antibiotic such as clyndomycin (Cleocin)...Is that particular antibiotic common for causing neuropothy issues if on it for an extended period of time ??
Posted Wed, 24 Oct 2012 in Medicines and Side Effects
Answered by Dr. Saurabh Gupta 4 hours later

Thanks for writing in.

No, neuropathy is not a common side effect of this antibiotic (clindamycin), if taken for long time.

Common side effects of clindamycin are -

*GI effects (diarrhoea, severe antibiotic related pseudo membranous colitis, abdominal pain, metallic taste)
*severe dermatological effects (erythema multiforme, exfoliative & vesiculobullous dermatitis).

Hope I have answered your query. Let me know if you have any more concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor